SciELO - Scientific Electronic Library Online

 
vol.35 número3Asymptotic stability in delay nonlinear fractional differential equationsWeak forms of continuity and openness índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

JEYANTHI, P; MAHESWARI, A  y  PANDIARAJ, P. One modulo three mean labeling of transformed trees. Proyecciones (Antofagasta) [online]. 2016, vol.35, n.3, pp.277-289. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172016000300005.

A graph G is said to be one modulo three mean graph if there is an injective function φ from the vertex set of G to the set {a|0 ≤ a ≤ 3q- 2 and either a ≡ 0(mod 3) or a ≡ 1(mod 3)} where q is the number of edges G and φ induces a bijection φ* from the edge set of G to {a|1 ≤ a ≤ 3q - 2 and either a ≡ 1(mod 3)} given by and the function φ is called one modulo three mean labeling of G. In this paper, we prove that the graphs T ° Kn, T ô K1,n, T ô Pn and T ô 2Pare one modulo three mean graphs.

Palabras clave : Mean labeling; one modulo three graceful labeling; one modulo three mean labeling; one modulo three mean graphs; transformed tree.

        · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons